Jump to content
Sign in to follow this  
austbobbie

On Lamotrigine And Zoloft, Miss Effexor - Anyone Else Miss Anti-Dep They Are Off?

Recommended Posts

went to a psychiatrist for first time in 25-ish years. to get another proper diagnosis. since I thought maybe I was ADD, but just the bipolar diagnosis like last time. so.... have been on Lamotrigine for 5 months, worked great for 2 months, then stopped, we added Zoloft. well here it is 2 months later and I miss the energy and great feeling I had on Effexor, which I took on and off for 15 yrs. prescribed by my internal medicine dr.

does anyone else miss their old anti-depressant? how do you deal? I did find out from psychiatrist bipolar people have a "fizzle out" on anti-depressants, they stop working as well. I did fine on Effexor, it did fizzle out in summer, a season I dread since where I live it is sooo hot and we get cabin fever. that is my hardest time of year.

i am considering asking psychiatrist if we can do Effexor/Lamotrigine combo instead.

i get so tired of being on this journey of always chasing..... "feeling better". the past 8 months have been a struggle, which is the longest I have had in years.

ash

Share this post


Link to post
Share on other sites

I took Prozac prior to Zoloft. It stopped working after 14 years. I did miss the energized feeling when it was working. I did Zoloft and lamotigine for several years. My new pdoc took me off Zoloft and didn't replace it with another AD for a while to see how I did without an AD. He subsequently put me on elavil which helped depression an sleep. I love lamotrigine. I now take just seroquel with it and that combo works ready well.

Share this post


Link to post
Share on other sites

Thank you for your response.  

 

I get impatient, wanting to feel better asap but tromp on since time is the only thing when waiting for meds to kick in

 

ash

Share this post


Link to post
Share on other sites

Well i certainly don't miss Lamictal, I developed a rash on my face. However, I did miss my old mood stabilizer, Depakote, so much so that I cold turkey stopped tegretol and restarted Depakote. Depakote made my depression worse when the dose was increase but Tegretol makes me stumble around and bump into stuff like a drunken sailor. My bruised elbows will thank me. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...